Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Petadolex and depression? sinking, heavy, tired...
    avatar
    melancholia9 posted:
    After about a month of trying Petadolex for migraine prevention, I started to feel terribly depressed. I stopped with the Petadolex (partly because I was too down to remember/reach them/re-order). And I perked up. But the migraines returned, and a couple months later I started the supplement again to see if the depressive episode was unrelated. However, I'm feeling it again after less than two weeks of returning to Petadolex. I struggle with atypical, chronic depressions, and I've tried dozens of meds for depression and migraine over the last 15 years.

    I can't believe how well Petadolex works for me, migraine-wise. Within a few weeks, I had them less frequently, and when I felt one trying to push in, I could usually make it go away with ibuprofen (!!). Normally, a handful of Advil for my migraine would have been like setting a mousetrap for a grizzly. This is why I was willing to try it again.

    Of course, the two episodes don't prove it ISN'T a coincidence. I didn't find anyone else describing this experience on the internet. So I'm wondering if anyone can relate.
    Reply


    Helpful Tips

    Botox for Headaches FDA approvedExpert
    Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
    Was this Helpful?
    31 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center